Some remarks on errors in
the class of bloock-codes which correspond to L-valued fuzzy set
Novi Sad Journal of Mathematics, Tome 24 (1994) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1994_24_2a_8,
author = {Vojvodi\'c Gradimir},
title = {Some remarks on errors in
the class of bloock-codes which correspond to {L-valued} fuzzy set},
journal = {Novi Sad Journal of Mathematics},
pages = {89-93},
year = {1994},
volume = {24},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1994_24_2a_8/}
}
Vojvodić Gradimir. Some remarks on errors in the class of bloock-codes which correspond to L-valued fuzzy set. Novi Sad Journal of Mathematics, Tome 24 (1994) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1994_24_2a_8/